# SDR SWIA202402190109

- Difficulty date: January 9, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Water Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WATER LINE BRACKET BEHIND THE LH PLENUM (F.S 1162.00,STRINGER 7LH)   (C-CHECK RO 2/18/2024)   REPAIRED BROKEN WATER LINE BRACKET BY COMPLYING WITH REO 670-53-61-2229 REV-- DATED: 2024-01-24 NO CHANGES FROM P1 COMPLIED WITH ALL STEPS OF FINAL REO. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
